# SDR PNSA070102

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N30135
- Make and model: Frchld SA227DC
- Aircraft serial: DC890B
- Aircraft time: 4,541 hours, 4,543 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR LIGHT CAME ON PASSING THRU 14,000 FEET, COPILOT VISUALLY CHECKED LAV NO SMOKE DETECTED.  MAINTENANCE CONTACTED AND SYSTEM DEFERRED PER MEL 26-4.  SMOKE DETECTOR CANNON PLUG CLEANED AND RESECURED AT RETURN OF FLIGHT DAY. OP CHECK OK.
